# SDR USAA920081665

- Difficulty date: September 7, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 55,556 hours, 37,110 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 380 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 380, 9R.  REPAIRED STRINGER CLIP AT BS 380, 9R IAW SRM 51-40-01-0G.  (K)
